Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 268, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 8, 2011, 3:09 AM PDT. It took effect at Jun 8, 2011, 3:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2011, 3:09 AM PDT (10:09 UTC)
- In effect from
- Jun 8, 2011, 3:00 PM PDT
- Expired
- Jun 8, 2011, 9:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
414 WHUS76 KMTR 081009 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 309 AM PDT WED JUN 8 2011 PZZ545-081815- /O.EXP.KMTR.SC.Y.0267.000000T0000Z-110608T1000Z/ /O.NEW.KMTR.SC.Y.0268.110608T2200Z-110609T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 309 AM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NW WINDS INCREASING TO 15 AND 25 KT THIS AFTERNOON THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-565-575-081115- /O.EXP.KMTR.SC.Y.0267.000000T0000Z-110608T1000Z/ PIGEON POINT TO POINT PINOS TO 10 NM- POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 309 AM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ570-081815- /O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 309 AM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH AT LEAST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-081815- /O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 309 AM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
223 WHUS76 KMTR 081013 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 313 AM PDT WED JUN 8 2011 PZZ570-081815- /O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 313 AM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH AT LEAST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-081815- /O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 313 AM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-081815- /O.CON.KMTR.SC.Y.0268.110608T2200Z-110609T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 313 AM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NW WINDS INCREASING TO 15 AND 25 KT THIS AFTERNOON THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
360 WHUS76 KMTR 081611 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 911 AM PDT WED JUN 8 2011 PZZ570-090015- /O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 911 AM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH AT LEAST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-090015- /O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 911 AM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-090015- /O.CON.KMTR.SC.Y.0268.110608T2200Z-110609T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 911 AM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NW WINDS INCREASING TO 15 AND 25 KT THIS AFTERNOON THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
524 WHUS76 KMTR 082133 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 233 PM PDT WED JUN 8 2011 PZZ570-090545- /O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 233 PM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH THURSDAY MORNING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-090545- /O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 233 PM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH THURSDAY MORNING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-090400- /O.CON.KMTR.SC.Y.0268.110608T2200Z-110609T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 233 PM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH THIS EVENING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
416 WHUS76 KMTR 090117 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 617 PM PDT WED JUN 8 2011 PZZ530-090300- /O.EXB.KMTR.SC.Y.0267.000000T0000Z-110609T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 617 PM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: SW WINDS BETWEEN 15 AND 30 KNOTS TIL 8 PM TONIGHT. CAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-090930- /O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 617 PM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH THURSDAY MORNING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-090930- /O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 617 PM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH THURSDAY MORNING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-090400- /O.CON.KMTR.SC.Y.0268.000000T0000Z-110609T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 617 PM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH THIS EVENING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
320 WHUS76 KMTR 090333 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 833 PM PDT WED JUN 8 2011 PZZ545-090445- /O.EXP.KMTR.SC.Y.0268.000000T0000Z-110609T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 833 PM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ PZZ570-091000- /O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 833 PM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH THURSDAY MORNING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-091000- /O.CON.KMTR.SC.Y.0267.000000T0000Z-110609T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 833 PM PDT WED JUN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS BETWEEN 15 AND 25 KNOTS WILL CONTINUE THROUGH THURSDAY MORNING BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 8, 2:35 AM PDT, 34 minutes earlier.
Area forecast discussion, Jun 8, 2:35 AM PDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
235 AM PDT WED JUN 8 2011
.DISCUSSION...AS OF 2:35 AM PDT WEDNESDAY...SATELLITE FOG PRODUCT
IS SHOWING LOW CLOUDS AND/OR FOG FILTERING INTO INLAND VALLEYS AT
THIS TIME. THE FORT ORD PROFILER INDICATES A MARINE LAYER DEPTH OF
ABOUT 1000 FEET...ALTHOUGH IT APPEARS TO HAVE DEEPENED SOME PER
SURFACE OBSERVATIONS WHICH FEATURE CLOUD BASES AT AROUND 1200 FEET.
SURFACE PRESSURE GRADIENTS REMAIN MODERATELY ONSHORE WITH 2.6 MB
BETWEEN SFO AND SAC...AND 3.7 MB FROM SFO TO WMC.
VARIABLE TEMPERATURE TRENDS ARE EXPECTED OVER THE NEXT FEW DAYS AS
WEAK TROUGHS MOVE ACROSS THE DISTRICT AND NIGHT AND MORNING COASTAL
STRATUS INTRUSIONS AFFECT THE AREA. BY EARLY NEXT WEEK...THOUGH...
A STRONG RIDGE OF HIGH PRESSURE IS FORECAST TO BEGIN BUILDING OVER
THE EASTERN PACIFIC FOR A WARMING TREND FOR THE LATTER PORTION OF
THE FORECAST PERIOD. EVEN SO...DAYTIME TEMPS WILL ONLY BE AROUND
NORMAL FOR THIS TIME OF YEAR AS OPPOSED TO BELOW NORMAL AS THEY
HAVE BEEN FOR A WHILE.
&&
.AVIATION...AS OF 10:40 PM PDT TUESDAY...THE LATEST IR SATELLITE
FOG PRODUCT IS SHOWING STRATUS ALONG THE COAST AND PENETRATING INTO
SAN FRANCISCO AND MONTEREY BAYS. CIGS SHOULD REMAIN MVFR IN THE SAN
FRANCISCO BAY AREA BUT WILL FALL TO IFR AROUND MONTEREY BAY
TERMINALS.
VICINITY OF KSFO...MVFR CIGS BKN-OVC010-015 WILL MOVE INTO THE AREA
AND PERSIST THROUGH APPROXIMATELY 1830Z.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO WITH LOW CLOUDS REACHING THE
SAN MATEO BRIDGE AROUND 0700Z.
MONTEREY BAY AREA TERMINALS...MVFR CIGS OVC012 WILL PREVAIL
THROUGH 0900Z AT WHICH POINT IFR IS EXPECTED WITH CIGS DROPPING TO
OVC007. CIGS WILL STICK AROUND THROUGH THE EARLY MORNING BURNING OFF
BY 1930Z.
&&
.MTR WATCHES/WARNINGS...
.TDA...SCA...POINT ARENA TO PIGEON POINT.
&&
PUBLIC FORECAST: SIMS
AVIATION/MARINE: LARRYNearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.